# SDR DALA1158770928

- Difficulty date: October 18, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 61,526 hours, 46,821 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Plate
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV AFTER REMOVAL REPAIR BUSHINGS ON INBD AND OUTBD PLATES OF VERTICAL STABILIZER CORROSION WAS FOUND IN BORES REF SRM 55-02 FIG 28 FOR REPAIR.  REWORKED DAMAGED PLATES BORE AND INSTALLED BUSHINGS IAW ERA 497032-14 REV.
